Bleeding whilst on the pill?! Watch

Sianeh
Badges: 10
Rep:
?
#1
Report Thread starter 10 years ago
#1
Hi, basically I'm on microgynon 30 which means I take the pill for 21 days then have 7 days off in which time I have my period. Last month I was having some spotting/bleeding whilst taking my pill then had a pretty regular period..I didn't really think anything of it and thought it was a one off. However this month it has happened again but the bleeding has been heavier and I'm not due on my period for over a week and I have been bleeding/spotting for the past week or so. I'm worried to say the least as this has never happened before and was just wondering if anyone had any ideas or similar experiences? Obviously I will be going to see my GP as soon as I get back to Edinburgh next Wednesday asap.
0
reply
Bethaniee
Badges: 11
Rep:
?
#2
Report 10 years ago
#2
I read in the booklet that comes with my pill that it's common to bleed inbetween periods in the first few months of taking the pill.
0
reply
Sianeh
Badges: 10
Rep:
?
#3
Report Thread starter 10 years ago
#3
Hm well there's a problem there, I've been on the pill for about 2 years now
0
reply
LaurenFah
Badges: 12
Rep:
?
#4
Report 10 years ago
#4
Spotting is normal no matter how long you've been on the pill. Without being too graphic, how heavy is it? Also, have you been on antibiotics or ill recently?
0
reply
ims_91
Badges: 0
#5
Report 10 years ago
#5
thats completely normal, i had that when i started taking the pill. try changing to a different brand it worked for me. i now have the implant, its great stopped all my periods completely!
0
reply
hannah_dru
Badges: 0
Rep:
?
#6
Report 10 years ago
#6
Do you take them at the same time every day?
0
reply
Sianeh
Badges: 10
Rep:
?
#7
Report Thread starter 10 years ago
#7
It's certainly been heavier this month, last month was more spotting, this is more like the last couple of days of a period if you know what I mean?

Yes I take them every morning when I get up.

What I don't understand is why it would work completely effectively for 2 years and only this past 2 months have changed, I'm worried its nothing to do with the pill but me?!
0
reply
LaurenFah
Badges: 12
Rep:
?
#8
Report 10 years ago
#8
It doesn't sound like anything to worry about (i.e. unlikely pregnancy), it happens sometimes very randomly. It can happen if you're under more stress or anything that would cause physiological changes.
0
reply
Sianeh
Badges: 10
Rep:
?
#9
Report Thread starter 10 years ago
#9
Ah ok well thanks I'll try and put my mind at rest and I'm sure my Dr will just think I'm being silly but when you're body starts doing things it wouldn't normally then I'd rather just get it checked out. I started googling stuff and pretty much convinced myself I had a cervical erosion or something :eek3: haha
0
reply
Anonymous #1
#10
Report 10 years ago
#10
Does it hurt? Are you still a virgin? A friend of mine got torn inside her by her bf first time and bled on her period. Had to have stitches to fix it i think. Might be worth speaking to a GP about it if it gets any worse or more common. Though given that you arn't in pain I doubt it's this.
0
reply
Sianeh
Badges: 10
Rep:
?
#11
Report Thread starter 10 years ago
#11
No more pain than I would be on a period really, I tend to think of it as my ovaries being swollen. No I'm not a virgin so I don't think it would be a tear but you never know thanks for the suggestion will bear it in mind when I'm at the Dr's.
0
reply
21mizzw
Badges: 0
#12
Report 9 years ago
#12
im relly glad i read this as ive got the same prob and its nice to know my body isnt that strange! im on the micro-30 whatsit one (i can't spell it!). but it made me not worry about it so much!
0
reply
princessnavi22
Badges: 15
Rep:
?
#13
Report 9 years ago
#13
Hmm sorry to burst your bubble.. but I had this.. had it for over 18 months and went for so many tests.. even a cancer smear and an internal scan..

It turns out that the pill has eroded my cervix and this is pretty common.. I had to have cryosurgery to fix it
0
reply
Lizziebetheolalooka
Badges: 0
#14
Report 9 years ago
#14
:/ i get this aswell.. only just started two days ago, but ive been skipping a few periods with my pill, and am really worried now.
0
reply
hannah_dru
Badges: 0
Rep:
?
#15
Report 9 years ago
#15
(Original post by Lizziebetheolalooka)
:/ i get this aswell.. only just started two days ago, but ive been skipping a few periods with my pill, and am really worried now.
If you're running packs together and spotting then it's normal.
0
reply
siany..x
Badges: 0
#16
Report 8 years ago
#16
hi everyone i have the same problem .. im on the pill and the last couple of days i have been bleeding ( not as much as a period but enough to make me worry !! ) i didnt take much notice of it the first couple of day as i thought it might be because i started a new pack after my break !!
i havent been taking my pill the same everyday and i missed two the other day is this why ??
thanks
0
reply
CuteStar*
Badges: 11
Rep:
?
#17
Report 8 years ago
#17
Nothing to worry about OP, this is common in the first few months, it will settle down
0
reply
siany..x
Badges: 0
#18
Report 8 years ago
#18
but ive been on the pill for ages !!
is it purely because i keep taking them at different times and took the missed two together ??
0
reply
hez7
Badges: 0
#19
Report 8 years ago
#19
Hi Girls

I have been on the contraceptive pill for 7 years and i have never missed a pill and have taken at the same time every morning.

I have been suffering from breakthorugh bleeding for 2 and a half years. Over the past year i have been on 4 diffeent pills and it continues to happen. :eek3:

I am very worried i have had regualr smears, an ultra sound and internal examiniations but nothing. I do not want to try implant or injection so been told last resort is to come of the pill all togeather. I am really worried that i have a seroius problem that has gone missed.

Hez xx
0
reply
Anonymous #2
#20
Report 6 years ago
#20
I understand it is common, but if you spotted/bled earlier in the day, are you still protected from pregnancy if you then had unprotected sex later that day?

I was spotting mid day and around 6 had unprotected sex, thought nothing of it as i have been on the pill for nearly two weeks, but now freaking that i could get pregnant? please help?!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What was the hardest A-level paper of 2019?

Edexcel Maths paper 1 (51)
22.37%
Edexcel Maths paper 2 (77)
33.77%
AQA Chemistry Paper 2 (48)
21.05%
Edexcel Maths Paper 3 (20)
8.77%
AQA Physics Paper 3 (32)
14.04%

Watched Threads

View All